# SDR AALA202205022871

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N448AN
- Make and model: Airbus A300*
- Aircraft serial: 10738
- Aircraft time: 471 hours, 109 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT LAVATORY DOOR HANDLE INOPERATIVE. RE-SECURED DOOR HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
